# SDR 7C7A2021102800037

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: W
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR UPPER SKIN OUTBOARD AREA HAS LOOSE RIVETS IN AREA YH139 AND YH145. REPAIRED WITH DOUBLER IAW RD8-55-3686.
